Open Access
Translator Disclaimer
September, 2004 A Zariski pair in affine complex plane
Guangfeng Jiang , Jainming Yu
Asian J. Math. 8(3): 473-474 (September, 2004).

Abstract

We present a Zariski pair in affine complex plane consisting of two line arrangements, each of which has six lines.

Citation

Download Citation

Guangfeng Jiang . Jainming Yu . "A Zariski pair in affine complex plane." Asian J. Math. 8 (3) 473 - 474, September, 2004.

Information

Published: September, 2004
First available in Project Euclid: 20 October 2004

zbMATH: 1076.14541
MathSciNet: MR2129245

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.8 • No. 3 • September, 2004
Back to Top